The Fixed Points of Solutions of Some -Difference Equations
Xiu-Min Zheng,
Hong-Yan Xu and
Jun-Feng Xu
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
The purpose of this paper is to investigate the fixed points of solutions of some -difference equations and obtain some results about the exponents of convergence of fixed points of and , -differences , and -divided differences .
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/262570.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/262570.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:262570
DOI: 10.1155/2014/262570
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().